MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP
Model Number NIMBUS II FLEX
Medical Device Problem Codes Device Alarm System (1012); Device Sensing Problem (2917); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, infutronix received a report that a pump had an "unknown issue - unknown issue from customer".The infusion cannot resume without causing delay in treatment.No patient was involved and harmed.Device was returned on 01/24/2024.Detail of the evaluation can be found in section h of this mdr.
 
Additional Manufacturer Narrative
Dhr was reviewed, and the pump passed all previous tests.There are no previous complaints on this device.Analysis of the returned device was completed on 4/5/2024: the pump's event log was pulled as part of the investigation and upon review it was noted that two separate abrupt power offs were found in the log.An abrupt power off can be seen below on event line 508 by the "log_event_on" code without an "log_event_off" code before it.See complaint in question for detail of the event log.The mdr reportability of the complaint has been upgraded to "yes" after the discovery of the abrupt power off in the pump's event log history, which is mdr reportable the review of the event log did highlight several upstream occlusion alarms in the infusion history, 67 in total, as seen by the alarm code "e04".See complaint in question for detail of the event log.Functional testing did confirm the reported condition, but was not duplicated during testing.Reported issue found, device not performing to specification.Several capas has been opened in order to fully investigate and address the root causes of the reported events.

Brand Name
NIMBUS II FLEX AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key19112276
Report Number3011581906-2024-00274
Device Sequence Number12675456
Product Code FRN
UDI-Device Identifier00817170020093
UDI-Public00817170020093
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNIMBUS II FLEX
Device Catalogue NumberNIMBUS II FLEX
Device Lot Number170623-297
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Initial Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown